# SDR SWAA2022030846490

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NUT PLATE STRIP LOWER SURFACE; COMMON TO STRAP OF ACB LOWER SURROUND STRUCTURE. BS840-847; RBL21 / CORROSION DAMAGE ON NUT PLATE STRIP LOWER SURFACE; COMMON TO STRAP OF ACB LOWER SURROUND STRUCTURE; BS840-847; RBL21 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. NO ALLOWABLE DAMAGE GIVEN; REPAIR BY REPLACEMENT IAW SRM 51-10-02. REMOVED DAMAGED PART AND INSTALLED A NEW NUT PLATE STRAP ASSY. ALL WORK ACCOMPLISHED IAW SRM 51-40-02 AND DWG 146A8340 SH12; REVC
